바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

Quadratic(ρ1, p2)-functional Equation in Fuzzy Banach Spaces

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2020, v.27 no.1, pp.25-33
https://doi.org/https://doi.org/10.7468/jksmeb.2020.27.1.25
Paokant, Siriluk
Shin, Dong Yun

Abstract

In this paper, we consider the following quadratic (&#x03C1;<sub>1</sub>, &#x03C1;<sub>2</sub>)-functional equation (0, 1) <TEX>

</TEX>, where &#x03C1;<sub>2</sub> are fixed nonzero real numbers with &#x03C1;<sub>2</sub> &#x2260; 1 and 2&#x03C1;<sub>1</sub> + 2&#x03C1;<sub>2</sub>&#x2260; 1, in fuzzy normed spaces. Using the fixed point method, we prove the Hyers-Ulam stability of the quadratic (&#x03C1;<sub>1</sub>, &#x03C1;<sub>2</sub>)-functional equation (0.1) in fuzzy Banach spaces.

keywords
fuzzy Banach space, quadratic (<tex> ${\rho}_1$</tex>, <tex> ${\rho}_2$</tex>)-functional equation, fixed point method, Hyers-Ulam stability

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics